# SDR UALA2010021100523

- Difficulty date: February 10, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 42,719 hours, 5,553 cycles
- Engine: Pwa PW4090
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W88752001B20
- Condition: Illuminated
- Location: Flaps/Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SLAT SKEW SENSORS STATIS MSG.  L2A SENSOR FAILED AND REPLACEMENT OF UNIT NEEDED.  FOUND L2A READS 1.75 AND ALL OTHER READS 8.35.  CHECKED WIRING AT DM27325 AND NOW IT READS 0.05. SUSPECT DAMAGED CONNECTOR.  PART ON ORDER 566-1452.  REPLACED L2 SKEW SENSOR, NO HELP.  FOUND WIRE W8875-2001B-20 DAMAGED APPROX 8 INCHES FROM CONN DM27325.  REPAIRED WIRE, CHECKS GOOD.
